# SDR REXA2022071201517

- Difficulty date: May 26, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 32,854 hours, 22,676 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH690370733A
- Condition: Corroded
- Location: Fs 942
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT FRAME AT FS 942.00, BETWEEN STGR 26L-25R.	REMOVED & REPLACED LOWER FRAME SECTOR IAW ENDEAVOR AIR EA#CRJ953 - 13823, REV- IR, 6/9/2022
